# SDR USAA2010070791353

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,457 hours, 15,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8892
- Condition: Defective
- Location: R2 Door
- Part time: 36 hours, 19 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 447 - DOOR R2 SLIDE ARMED INDICATION ON DOOR PAGE INTERMITTENT IN FLIGHT.  FLIGHT ATTENDANT REPORTS THE DOOR ARMED HANDLE HAS A TENDENCY TO CREEP UP AND NEEDS TO BE PUSHED ARMED TO REMAIN ARMED.  MAINTENANCE REPLACED THE R2 DOOR SLIDE.
